# SDR CALA2022020800342

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141N515063
- Condition: Cracked
- Location: Floorsta345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOOR STA 345 TO STA 365 INTERCOSTAL WEB CRACKED ON INSTALL, TRANSCRIBED FROM HAECO GSO NON ROUTINE 9281 700. REMOVED DAMAGED INTERCOSTAL, SUPPORT ANGLES AND PULLEY BRACKET I MARKED IAW BAC 5307, INSTALLED INTERCOSTAL AND SUPPORT ANGLES IA AW B757-300 SRM 51-40-02. FABRICATED NEW INTERCOSTAL IAW BAC DWG W BAC DWG 141N5150 REV BN AND B757-300 SRM 51-40-02. INSTALLED P 141N5150 REV BN. ALODINED AND PRIMED INTERCOSTAL IAW B757-300 SR ULLEY BRACKET IAW BAC DWG 251N6009 REV B AND B757-300 SRM 51-40- M 51-20-01 APPLIED TOP COAT AIW B757-300 SRM 51-21-01. PART 02 TOOL T8349L. HAECO GSO MECH V900838 INSP QC032
